# SDR SIMA20130402003

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 27,096 hours, 19,432 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Module
- Part number: BR9500106
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3838 THE CREW REPORTED A BURNING SMELL IN THE MAIN CABIN AROUND ROW 'S 6 AND 7.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DIMMING MODULE PS 76 IAW CRJ 700 AMM 33-21-03.  THE OPERATIONAL TESTS WERE GOOD.  NO FURTHER SMELL NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
